# SDR AALA20100426LAX01

- Difficulty date: April 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 92,701 hours, 17,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19406
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT AISLE LIGHTS DIM FROM SEAT 7HJ TO 17HJ.  REPLACED BATTERY PACK FOR SEAT AISLE LIGHTS.  OPS CHECK NORMAL.
